# SDR VNAA202505090007

- Difficulty date: May 9, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670340951
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CROSSBEAM AND AFT J-ANGLE ARE CORRODED ALONG THE UPPER EDGE. CORRECTIVE ACTION: CORROSION FOUND ON MULTIPLE CROSS SECTIONS. REPLACE J-ANGLE WITH NEW. LOCATED AND DRILLED NEW "J" ANGLE CC670-34095-1 IAW CRJ 700 SRM 51-42-21-001-001-A01. INSTALLED NEW J-ANGLE CC670-34095-1 IAW CRJ 700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
